# SDR SWIA202056735

- Difficulty date: December 16, 2020
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PRESSURE FLOOR STRUCTURE Â€ŒFLOOR BEAMÂ€? AT RBL9 BETWEEN APPROX. FS693 AND FS847 HAS CORROSION(MARKED).    (C-CHECK) RO 3/8/2021    REMOVED CORROSION AND COMPLIED WITH REO 670-53-41-505 REV--,  2021-01-14 AND, /  COMPLIED WITH TASK CARD 51-900-1002-SKY
